# SDR DXTA2011091504715

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 3,887 hours, 1,388 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Lt Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EXCESSIVE GRABBING ON LT BRAKE.  YOU CAN FEEL ON THE PEDALS AND IT IS AUDIBLE.   R & R BRAKE METERING VALVE IAW MM 32-44-20, RIGGED BRAKE CABLES FROM BRAKE MIXER ASSY TO METERING VALVE IAW MM 32-44-10.  OPS AND TAXI CHECKED GOOD.
